中山大学学报自然科学版 ›› 2010, Vol. 49 ›› Issue (3): 18-23.

• 研究论文 • 上一篇    下一篇

一类四阶pLaplace微分方程周期解的存在性

曹凤娟,韩振来,孙书荣   

  1. (济南大学 理学院,山东 济南 250022)
  • 收稿日期:2009-05-15 修回日期:1900-01-01 出版日期:2010-05-25 发布日期:2010-05-25
  • 通讯作者: 韩振来

Existence of Periodic Solutions for a FourthOrder pLaplacian Differential Equation

CAO Fengjuan,HAN Zhenlai,SUN Shurong
  

  1. (School of Sciences,University of Jinan,Jinan 250022,China)
  • Received:2009-05-15 Revised:1900-01-01 Online:2010-05-25 Published:2010-05-25

摘要: 利用广义Mawhin连续定理和一些不等式技巧,通过构建恰当的算子,研究一类四阶pLaplace微分方程周期解的存在性。运用一个改进的先验估计,结合对p的分类讨论,得到该类微分方程至少存在一个周期解的两个充分条件。

关键词: 广义Mawhin连续定理, 周期解, pLaplace微分方程

Abstract: By means of the generalized Mawhins continuation theorem and some inequality skills, with constructing the appropriate operators, the existence of periodic solution for a fourthorder pLapalcian differential equation is discussed. Using a improved priori estimate, combining the classify of p, two sufficient conditions are presented to guarantee the existence of at least one periodic solution for this kind of differential equations.


Key words: generalized Mawhins continuation theorem, periodic solution, pLapalcian differential equation

中图分类号: